MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of elevated advia centaur high-sensitivity troponin i (tnih) results which were discordant relative to repeat testing on an alternate method when using reagent lot# 107.Initial elevated results were obtained for four patient samples.These results were reported to the physician(s), who questioned the results.The same samples were repeated on an alternate method and obtained lower results.These lower results were considered correct and corrected reports were issued to the physician(s).A corrected report was issued.Quality control (qc) results were within the established ranges.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
The customer from outside the united states (ous) reports observation of discordant elevated results with high-sensitivity troponin i (tnih) on multiple patient samples when processed on the advia centaur xp instrument.Siemens evaluated the instrument data and the information provided by the customer.The reagent and instrument performance issues were ruled out based on the review of quality control (qc) which showed recovery within acceptable ranges.Two of the patients ((b)(6)) had cardiac conditions that can cause an elevation in troponin i in the absence of ami.Per the instructions for use (ifu) there are cardiac and non-cardiac conditions that can cause elevated troponin i in the absence of ami.The limitations section of the assay instructions for use (ifu) states ¿values obtained with different assay methods cannot be used interchangeably.The measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.¿ the return of the patient sample for further investigation was not possible due to local export reasons and the customer was not able to run nabt or hbt to further investigate potential sample-specific interferences.Based on the available information, a specific cause for the discordant results was unable to be determined.A product problem was not identified.The issue was resolved by routine troubleshooting.The customer is operational, and no further action is required.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20830762
Report Number1219913-2024-00485
Device Sequence Number4069947
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public(01)00630414602912(10)95212107(17)250814
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number95212107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown